# SDR REXA2017113001213

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,492 hours, 14,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOPERATIVE AND RT FWD OVERWING EMERGENCY LIGHT INOPERATIVE AND CABIN FWD EMERGENCY DOOR LOWER ON BOTH SIDES AND OVERHEAD OVERWING FWD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REMOVED THE PS38 BATTERY PACK IAW JC 33-900-701. OPS CHECKED GOOD, NO DEFECT NOTED.
